# SDR DALA2019020600810

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 82,315 hours, 63,358 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Wrong Part
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AFT TAIL CONE FRAME REPLACEMENT FOUND WRONG P/N TAILCONE RELEASE MECHANISM CAM INSTALLED. REMOVED CAM P/N 5961569-1 AND INSTALLED P/N 5961569-501 PER MD88 AMM 53-53-02. (LP0933090)
